Asian Journal of Mathematics

Volume 8 (2004)

Number 3

Polynomial invariants of links satisfying cubic skein relations

Pages: 475 – 510



Paolo Bellingeri

Louis Funar


The aim of this paper is to define two link invariants satisfying cubic skein relations. In the hierarchy of polynomial invariants determined by explicit skein relations they are the next level of complexity after Jones, HOMFLY, Kauffman and Kuperberg's G2 quantum invariants. Our method consists of the study of Markov traces on a suitable tower of quotients of cubic Hecke algebras extending Jones approach.

Full Text (PDF format)